Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: word finding difficulty

Posted by Victoria on April 2, 1999, at 15:38:09

In reply to Re: word finding difficulty, posted by laura on April 2, 1999, at 12:39:32

I had word finding problems and memory problems as a side effect to Zoloft. That, plus some other side effects, made me get off it. I'm now trying trazadone, and so far that hasn't caused the same problems.

> > Has anyone experienced wordfinding difficulty, confusion, memory loss, or any other cognitive imapairments? I've been experiencing these as a result of risperdal. Any advice on how to overcome these problems? In the same way weight gain effects one's self-esteem, so too does cognitive imapairment. I've lost my ability to articulate well, I feel "stupid." This is very disconcertaing for an aspiring graduate student.
> Yes, I've had aproblem with short term memory. I once had a 45 minute conversation with my boss about an important project. I was supposed to follow up on several issues--the problem was that a few minutes after I left his office I knew I had tasks to accomplish, but I had no recollection of what they were. I couldn't even remember the topic of our conversation. It has happened on many other occasions that weren't as important but eqaually embarassing. Now I take ridculously copious notes-- it works, but it's a pain. What about ginseng? Has anyone tried that? I don't know if you AD's-- but if you can, I suppose it worth a shot.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Victoria thread:4297